# SDR HEEA0012390

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 206001763001
- Condition: Mis Mfg
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BELLCRANCK MISMANUFACTURED.
